# SDR UIEA2014070200307

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,288 hours, 854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQUIP EXHAUST FAN 2 STATUS MSG.  RECYCLED CB & ERASED MSG.  OPERATIONS CHECKED OK IAW AMM 21-58-00 P501.
